# SDR DHL2001717012

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 18,500 THE LOWER AFT BODY OVHT LT ILLUMINATED  ABNORMAL PROCEDURE COMPLIED WITHITEM TRANSFERRED TO DMI# 6261 PER DHL MEL 26-10-1 PLACARDS INSTALLED  AND SPECIAL PROCEDURES 26-10-1 C/W RKENSIK 35047 07042001REF DMI 6261 - CLIMB THROUGH 18,500 LWR AFT BODY OVHT ILLIMUNATEDINSPECTED DUCTING IN AFT AIRSTAIRS AND NO DEFECTS FOUND, RAN ENGINE PER JRH 5.2 COULD NOT DUPLICATE OVER HEAT IND NO LEAKS FOUND OK FOR SERVICE PER 26-14-00 THIS CLEARS DMI# 6261DUE TO PREVIOUS HISTORY AND PER MXC REQUEST T/S AFT LOWER BODY OVERHEAT SYSTEM THOROUGHLYFOLLOWING THE R+R OF WING ANTI-ICE DUCT (SEE LP 260048 ITEM 7M) AND LOWER AFT BODY HEAT FIRE DETECTION SENSING ELEMENT(SEE LP 260049 ITEM 8
